MAUDE Adverse Event Report: STRYKER TRAUMA KIEL LAG SCREWDRIVER GAMMA3® 380X110MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT

STRYKER TRAUMA KIEL LAG SCREWDRIVER GAMMA3® 380X110MM; ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Model Number 1320-0200
Medical Device Problem Codes Material Deformation (2976); Material Twisted/Bent (2981)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/02/2022
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that the teeth are bent.
 
Additional Manufacturer Narrative
Once the investigation has been completed any additional information will be reported in a supplemental report.
 
Additional Manufacturer Narrative
Please note the correction to d9/h3 as the device was not returned for evaluation.The reported event could not be confirmed, since the device was not returned, and no additional information was available.A device inspection was not possible since the affected device was not returned and no other evidences were provided for investigation.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If the device is returned or if any additional information is provided, the investigation will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description
It was reported that the teeth are bent.
 
Event or Problem Description
It was reported that the teeth are bent.
 
Additional Manufacturer Narrative
Correction -the product was returned, mdr codes (method, results & conclusion).The reported event could be confirmed, since the device was returned, and matches the alleged failure.The returned lag screwdriver has a clear sign of usage from the scratch marks visible on the surface and the pegs are deformed and worn out from usage over time.A review of the device history for the reported lot did not indicate any abnormalities.No corrective actions are required at this time.A review of the labeling did not indicate any abnormalities.No indications of material, manufacturing or design related problems were found during the investigation.Based on the investigation, the root cause was attributed to naturally worn out.If the device is returned or if any additional information is provided, the investigation will be reassessed.

Brand Name
LAG SCREWDRIVER GAMMA3® 380X110MM
Common Device Name
ORTHOPEDIC MANUAL SURGICAL INSTRUMENT
Manufacturer (Section D)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM  D-24232
Manufacturer (Section G)
STRYKER TRAUMA KIEL
prof. kuentscher-strasse 1-5
schoenkirchen/kiel D-242 32
GM   D-24232
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key14591683
Report Number0009610622-2022-00218
Device Sequence Number13958479
Product Code LXH
UDI-Device Identifier04546540377807
UDI-Public04546540377807
Combination Product (Y/N)N
Initial Reporter CountryGM
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 02/22/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1320-0200
Device Catalogue Number13200200
Device Lot NumberK533545
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 05/09/2022
Supplement Date Received by Manufacturer06/23/2022
01/26/2023
Initial Report FDA Received Date06/03/2022
Supplement Report FDA Received Date07/20/2022
02/22/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured01/11/2008
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown